11/15(Tue.) The Secret to Frugal Luxury (Host: Liwen)

回覆文章
頭像
liwen
YOYO member
文章: 54
註冊時間: 週日 10月 04, 2009 10:20 am

11/15(Tue.) The Secret to Frugal Luxury (Host: Liwen)

文章 liwen »

11/15(Tue.) The Secret to Frugal Luxury (Host: Liwen)

Dear all,
Do you want to be a financially responsible person who can effectively manage finances? Or do you want to treat yourself without any restriction? Let’s talk about how to buy less but better.

Buy Less but Better: The Secret to Frugal Luxury
https://www.smarterandharder.com/buy-less-but-better/

Questions:

Session1
Q1. How do you spend your money? What kind of lifestyle do you live? Frugal, luxury or some type else?

Q2. When buying something, what else besides price and quality would you want to consider?

Q3. Would you pay a higher price for a better quality good? How much higher is acceptable for you?

Q4. What item or service of regular use would you choose quantity over quality for the same price?

Session2
Q5. What are some purchases where cheap is not necessarily of bad quality and expensive is not necessarily the best quality?

Q6. I always overspend on clothes and shoes. Consumerism can become a terrible addiction and bad for the environment, of course, the bank balance! Do you have any tip to kick the habit?

Q7. Have you ever heard of OEM (Original Equipment Manufacturer) products? Is buying OEM products safe and legal (OEM mask, Health Supplements)? What is the risk of buying OEM products?

Q8. What brand of product still does its main function well after many years or decades? Can you recommend some brand you like? For example, brand of car, 3C product, sneakers, washing machine, fridge, air conditioner, etc.

_______________________________________________________________________________________________
Agenda:
7:00 ~ 7:10pm Opening Remarks / Newcomer’s Self-introduction / Grouping
(Session I)
7:10 ~ 7:50pm Discussion Session (40 mins)
7:50 ~ 8:10pm Summarization (20 mins)
8:10 ~ 8:15pm Regrouping / Taking a 5 Minutes Break (Intermission)
(Session II)
8:05 ~ 8:45pm Discussion Session (40 mins)
8:45 ~ 8:55pm Summarization (10 mins)
8:55 ~ 9:00pm Concluding Remarks / Announcements

Meeting Date: As shown on the Subject Line
Meeting Time: 7:00pm – 9:00pm

Online meeting:
* ZOOM ID: 875 5256 1813
* ZOOM PASSCODE: loveyoyo
* ZOOM LINK: https://tinyurl.com/yoyobest

No on-site meeting for Tuesday night!!!

Important Notes:
1. We advise participants to print out the discussion questions and bring them to the meeting for reference. As for the supporting articles, feel free to print them out, as well, according to your preference.
2. We suggest that participants read the articles and think about the questions in advance.
3. Newcomers should prepare a two-to-three minute self-introduction in English to deliver when called upon by the host before the start of the discussion. The host may also ask you to give brief feedback about the meeting at the conclusion of the meeting.
4. We conduct the entire meeting in English. All participants should have at least moderate English-conversation skills and be able to articulate your ideas for each discussion question.
5. We welcome newcomers and other guests to attend the meetings and join the discussion freely twice (including on-site and online meetings). After that, we hope you will consider becoming a YoYo English Club member. We charge a NT$1,500 (NT$1,000 for students) lifetime membership fee.
miller
YOYO member
文章: 43
註冊時間: 週三 5月 09, 2018 6:17 pm

Re: 11/15(Tue.) The Secret to Frugal Luxury (Host: Liwen)

文章 miller »

Move to the top.
morris25
YOYO member
文章: 63
註冊時間: 週一 5月 07, 2012 8:35 am

Re: 11/15(Tue.) The Secret to Frugal Luxury (Host: Liwen)

文章 morris25 »

It's good to be Frugal Luxury.
回覆文章